The Michigan Mathematical Journal

Proof of the Poincaré-Birkhoff fixed point theorem.

M. Brown and W. D. Neumann

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 1 (1977), 21-31.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001816

Digital Object Identifier
doi:10.1307/mmj/1029001816

Mathematical Reviews number (MathSciNet)
MR0448339

Zentralblatt MATH identifier
0402.55001

Subjects
Primary: 55C20
Secondary: 58F05 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Brown, M.; Neumann, W. D. Proof of the Poincaré-Birkhoff fixed point theorem. Michigan Math. J. 24 (1977), no. 1, 21--31. doi:10.1307/mmj/1029001816. https://projecteuclid.org/euclid.mmj/1029001816


Export citation